International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2001 / Article

Open Access

Volume 28 |Article ID 835726 | https://doi.org/10.1155/S0161171201006512

Mulatu Lemma, George Tessema, "The Abel-type transformations into Gw", International Journal of Mathematics and Mathematical Sciences, vol. 28, Article ID 835726, 7 pages, 2001. https://doi.org/10.1155/S0161171201006512

The Abel-type transformations into Gw

Received16 Jan 2001

Abstract

The Abel-type matrix Aα,t was introduced and studied as a mapping into by Lemma (1999). The purpose of this paper is to study these transformations as mappings into Gw. The necessary and sufficient conditions for Aα,t to be Gw-Gw are established. The strength of Aα,t in the Gw-Gw setting is investigated. Also, it is shown that Aα,t is translative in the Gw-Gw senses for certain sequences.

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views54
Downloads236
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.